| Catalog Number |
367819 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum plus blood collection tubes, foreign matter was seen inside of four tubes.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 30-dec-2025.Investigation summary: bd received 200 samples for investigation.Thirty of the 200 returned samples were randomly selected for visual inspection and no foreign matter (fm) was observed; however an additive abnormality was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter; however it has been confirmed for an additive abnormality.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.